# SDR FDEA2018062981594

- Difficulty date: April 18, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7357508
- Condition: Damaged
- Location: Rt Elevator
- Part time: 995,881 hours, 36,890 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DETACHABLE ELEVATOR HAD DAMAGE ON THE TOP INBD EDGE.   REMOVED AND REPLACED THE SKIN IAW SRM 55-10-00, VOL I, FIG 7, SRM 51-31-01, VOL II.
